# SDR 02011302

- Difficulty date: January 11, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the forward section of emergency floor track lighting was inoperative.  Maintenance personnel secured a loose connector for the forward emergency floor track light section.  An operational check was satisfactory and the aircraft was returned to service.
